# SDR SWAA2024012945217

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 32,293 hours, 15,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OTBD AFT FLAP DELAMINATED INBD LOWER CORNER<[01] REPLACED R/H OUTBD AFT FLAP PER AMM 27-51-22. ADJUSTMENT/OPS CHECKS STILL REQUIRED.;[02] REPLACED R/H OUTBD AFT FLAP PER AMM 27-51-22. ADJUSTMENT/OPS CHECKS STILL REQUIRED.;[03] REPLACED R/H OUTBD AFT FLAP PER AMM 27-51-22. ADJUSTMENT/OPS CHECKS STILL REQUIRED.;[04] RIGGED AND OPS. CHECKED R/H OUTBD AFT FLAP PER. AMM REF. 27-51-22.
